# SDR SWI2023F00205

- Difficulty date: July 6, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS295 HAS CORROSION AT STGR20L     (C-CHECK RO 8/16/2023)    REMOVED CORROSION ON FRAME AT FS295.00 STGR 20L AND FOUND OUT OF LIMITS PER CRJ700SRM 53-21-06-101-002-A01. REMOVED AND REPLACED FRAME SECTION AT FS295.00 FROM STGR 18L TO STGR 20L WITH STOCK MATERIAL PER CRJ700SRM 51-42-06-001-001-A01, CRJ700SRM 51-42-21-001-001-A01 AND DWG SH670-31550 REV G. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. LEAK CHECK GOOD. SEE CONTINUATION FOR DETAILS.
